MathSciNet Relay Station
MathSciNet bibliographic data
MR1302317 32E30 (32H02 32H15 32H20)
Demailly, Jean-Pierre; Lempert, László; Shiffman, Bernard Algebraic approximations of holomorphic maps from Stein domains to projective manifolds. Duke Math. J. 76 (1994), no. 2, 333–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement